# SDR AT0100128

- Difficulty date: March 27, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT MAIN FRAME AT BS 737.  REMOVED AND REPLACED FRAME 737 IAW EO 12-5311-29-B1044.
